On factorisations of complete graphs into circulant graphs and the Oberwolfach problem

Brian Alspach, Darryn Bryant, Daniel Horsley, Barbara Maenhaut, Victor Scharaschkin

Abstract


Various results on factorisations of complete graphs into circulant graphs and on 2-factorisations of these circulant graphs are proved. As a consequence, a number of new results on the Oberwolfach Problem are obtained. For example, a complete solution to the Oberwolfach Problem is given for every 2-regular graph of order 2p where p ≡ 5 (mod 8) is prime.


Keywords


Oberwolfach problem, graph factorisations, graph decompositions, 2-factorisations

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.770.150

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications